Many prescription and non-prescription medicines can cause urinary symptoms. A few examples include:
Opioid pain medicines.
If you develop a urinary problem after taking a medicine:
Call the doctor who prescribed the medicine to determine whether you should stop taking it or take a different one. An appointment may not be necessary.
If you are taking a non-prescription medicine, stop taking the medicine. Call your doctor if you feel you need to continue taking the medicine.
Current as ofDecember 19, 2018
Author: Healthwise Staff Medical Review: William H. Blahd, Jr., MD, FACEP - Emergency Medicine Adam Husney, MD - Family Medicine Kathleen Romito, MD - Family Medicine H. Michael O'Connor, MD, MMEd, FRCPC - Emergency Medicine
Medical Review:William H. Blahd, Jr., MD, FACEP - Emergency Medicine & Adam Husney, MD - Family Medicine & Kathleen Romito, MD - Family Medicine & H. Michael O'Connor, MD, MMEd, FRCPC - Emergency Medicine